# SDR MWEA010656

- Difficulty date: April 26, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 74,186 hours, 89,071 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT PRESSURE BULKHEAD SIDE STATION Z=34, 6 INCHES OUTBOARD OF DOOR CUTOUT FINGER DOUBLER IS CRACKED AROUND Z-RIVETS.  ALSO AT STATION 40 FINGER DOUBLER HAS CRACK AROUND 1 RIVET.  FABRICATED AND INSTALLED FINGER DOUBLER.
